# SDR AMTA200600377

- Difficulty date: June 2, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Switch
- Part number: 38760483
- Condition: Unserviceable
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

APU FAULT LIGHT ILLUMINATED AND APU SHUTDOWN.  PERFORMED BITE CHECK ON APU ECU AND READ (FILTER SW (GEN))LIGHT.  IAW FIM, REMOVED AND REPLACED DELTA P SWITCH IAW MM.  NO FAULTS NOTED.  (K)
